Continuation of a parameterized impulsive differential equation to an initial value problem

A. M. A. El-Sayed, A. S. Abdel-Rady, S. Z. Rida, I. Ameen

Abstract


In this work, we are concerned with an initial value problem and a param-eterize problem of impulsive differential equation. The existence of solutions are proved. The continuations of the two problems and their solutions will be studied.

Full Text: PDF

How to Cite this Article:

A. M. A. El-Sayed, A. S. Abdel-Rady, S. Z. Rida, I. Ameen, Continuation of a parameterized impulsive differential equation to an initial value problem, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 847-852

Copyright © 2012 A. M. A. El-Sayed, A. S. Abdel-Rady, S. Z. Rida, I. Ameen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS